# SDR TAOA089506

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921TS
- Make and model: Boeing 727294
- Aircraft serial: 22043
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 90052
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERY PACK AND BASE ASSEMBLY.  OPS CHECKED OK PER MM 33-50.  (M)
